# SDR HEEA956132

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5418A
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 4638202007
- Condition: Worn
- Location: Freewheel
- Part time: 1,088 hours
- Component: 4638001004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CAGE WORN BEYOND LIMITS AT INSPECTION. REPLACED CLUTCH WITH SERVICEABLE PART.
